Skip to product information
1 of 1

Equate

Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 10 Count

Equate Allergy Relief Loratadine Tablets 10 mg, Antihistamine, 10 Count

Regular price $8.49 USD
Regular price Sale price $8.49 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Active Ingredient: The active ingredient is Loratadine 10 mg, an antihistamine. Compare to the active ingredient in Claritin
24 Hour Allergy Relief: One dose of Equate Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms
Original Prescription Strength: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength
Antihistamine: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
Non-Drowsy: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off